# SDR CALA2021042600547

- Difficulty date: April 26, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 53,680 hours, 15,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M11489 INOP REPLACED EMERGNCY LIGHT BATTERY PACK M11489 AS PER AMM 33-51-07-902-005-002. OPS CHECKS GOOD.
